# SDR SWIA200514539

- Difficulty date: February 9, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 3,678 hours, 3,298 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM SWITCH INOPERATIVE.  REMOVED AND REPLACED RUDDER TRIM PANEL IAW AMM 27-41-25, OPERATIONAL CHECKED GOOD.
